# SDR CA010320013

- Difficulty date: March 8, 2001
- Submitted: March 28, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Failed
- Location: Mlg Selector
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMBOUT LANDING GEAR WOULD NOT RETRACT, ANTI-SKID FAIL MESSAGE SHOW ON EICAS. MAINTENANCE REPLACED LANDING GEAR HANDLE AND AIRCRAFT BACK IN SERVICE.
